兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 124) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Convergence analyses on sparse feedforward neural networks via group lasso regularization 期刊论文
INFORMATION SCIENCES, 2017, 卷号: 381, 页码: 250-269
Authors:  Wang, J;  Cai, QL;  Chang, QQ;  Zurada, JM;  Wang, J (reprint author), China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.;  Wang, J (reprint author), Univ Louisville, Dept Elect & Comp Engn, Louisville, KY 40292 USA.
???itemlist.button.customize.love???  |  View/Download:94/0  |  Submitted Time:2017/05/09
Clarke Gradient  Convergence  Feedforward Neural Networks  Group Lasso  Non-differentiability  
The characterization of extremal factor-critical graphs on the Klein bottle 期刊论文
兰州大学学报.自然科学版, 2017, 卷号: 53, 期号: 2, 页码: 241-243,248
Authors:  Li Qiuli
???itemlist.button.customize.love???  |  View/Download:15/0  |  Submitted Time:2018/05/25
matching  $p$-factor-critical  graph on the Klein bottle  
Random attractors of stochastic partial differential equations: A smooth approximation approach 期刊论文
STOCHASTIC ANALYSIS AND APPLICATIONS, 2017, 卷号: 35, 期号: 5, 页码: 1007-1029
Authors:  Yan, XT;  Liu, XM;  Yang, MH;  Liu, XM (reprint author), Huazhong Univ Sci & Technol, Sch Math & Stat, Wuhan 430074, Hubei, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:5/0  |  Submitted Time:2018/09/28
Stochastic partial differential equations  random dynamical systems  random attractor  upper semi-continuity  Wong-Zakai approximation  
RIESZ TRANSFORM CHARACTERIZATIONS OF MUSIELAK-ORLICZ-HARDY SPACES 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2016, 卷号: 368, 期号: 10, 页码: 6979-7018
Authors:  Cao, J;  Chang, DC;  Yang, DC;  Yang, SB(杨四辈);  Yang, DC (reprint author), Beijing Normal Univ, Sch Math Sci, Lab Math & Complex Syst, Minist Educ, Beijing 100875, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:43/0  |  Submitted Time:2017/01/12
Riesz transform  harmonic function  Cauchy-Riemann equation  Musielak-Orlicz-Hardy space  
Matching preclusion for vertex-transitive networks 期刊论文
DISCRETE APPLIED MATHEMATICS, 2016, 卷号: 207, 页码: 90-98
Authors:  Li, QL;  He, JH;  Zhang, HP;  Li, QL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:28/0  |  Submitted Time:2017/01/12
Matching preclusion  Networks  Vertex-transitive graphs  
Regularity for Inhomogeneous Dirichlet Problems of Some Schrodinger Equations on Domains 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2016, 卷号: 26, 期号: 3, 页码: 2097-2129
Authors:  Yang, DC;  Yang, SB(杨四辈);  Yang, SB (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:34/0  |  Submitted Time:2017/01/12
Schrodinger equation  Musielak-Orlicz-Hardy space  Semiconvex domain  Dirichlet boundary condition  
Some results on the matching extendability of graphs in surfaces 期刊论文
UTILITAS MATHEMATICA, 2016, 卷号: 100, 页码: 97-111
Authors:  Li, QL;  Liu, WW;  Zhang, HP;  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:39/0  |  Submitted Time:2017/01/12
Perfect matching  Matching extendability  Graphs in surfaces  
On 2-Extendable Quasi-abelian Cayley Graphs 期刊论文
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2016, 卷号: 39, 页码: S43-S57
Authors:  Gao, X;  Li, QL;  Wang, JW;  Wang, WZ;  Gao, X (reprint author), Lanzhou Univ, Sch Math & Stat, Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:28/0  |  Submitted Time:2017/01/12
Extendability  Cayley graphs  Quasi-Cayley graphs  Groups  
The Laplacian polynomial and Kirchhoff index of graphs based on R-graphs 期刊论文
NEUROCOMPUTING, 2016, 卷号: 177, 页码: 441-446
Authors:  Liu, Q;  Liu, JB;  Cao, JD;  Cao, JD (reprint author), Southeast Univ, Dept Math, Res Ctr Complex Syst & Network Sci, Nanjing 210096, Jiangsu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:7/0  |  Submitted Time:2017/01/12
Kirchhoff index  Resistance distance  Corona  Edge corona  Laplacian polynomial  Schur complement  
Real-variable characterizations of Musielak-Orlicz-Hardy spaces associated with Schrodinger operators on domains 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2016, 卷号: 39, 期号: 3, 页码: 533-569
Authors:  Chang, DC;  Fu, ZW;  Yang, DC;  Yang, SB(杨四辈);  Yang, DC (reprint author), Beijing Normal Univ, Sch Math Sci, 19 XinJieKouWai St, Beijing 100875, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:23/0  |  Submitted Time:2017/01/12
Musielak-Orlicz-Hardy space  Schrodinger operator  strongly Lipschitz domain  Dirichlet boundary condition  Gaussian upper bound  maximal function  Lusin area function  atom